Translator Disclaimer
August, 1995 Prediction Functions for Categorical Panel Data
Zvi Gilula, Shelby J. Haberman
Ann. Statist. 23(4): 1130-1142 (August, 1995). DOI: 10.1214/aos/1176324701

Abstract

Prediction of categorical responses in panel studies is considered. Prediction functions based on general conditional $\log$-linear models are investigated for statistical properties both from a population perspective and a sampling perspective. Problems such as existence and uniqueness of optimal prediction functions are addressed, and basic properties of measures of prediction quality are examined. Estimation, consistency and asymptotic normality are studied for the proposed parameter estimates and measures of prediction quality.

Citation

Download Citation

Zvi Gilula. Shelby J. Haberman. "Prediction Functions for Categorical Panel Data." Ann. Statist. 23 (4) 1130 - 1142, August, 1995. https://doi.org/10.1214/aos/1176324701

Information

Published: August, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0839.62060
MathSciNet: MR1353498
Digital Object Identifier: 10.1214/aos/1176324701

Subjects:
Primary: 62H20
Secondary: 62F12

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.23 • No. 4 • August, 1995
Back to Top